Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kathy5432

Member
  • Posts

    23
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  • Location
    Delaware
  1. I agree, even if he is not covered by insurance, find one until you get what you want. Lips could call around and just ask the receptionists or their nurses if they incorporate spiro into their treatment program. Kathy, how long before it kicked in for you? My daughter has been on a lower dose of spiro and now on 100 mgs + yaz for about 7 weeks and she is very broken out. The kind that's hard to cover. She was crystal clear last winter when she decided maybe she had outgrown acne and q
  2. REALLY??? thats interesting..... :confused: thx for the info
  3. Switch Dr.'s! Especially if he acted like he did and never has heard of spiro. Some dr.'s are old school and might not be up with the times. I've been on this medicine for 8+ months and it's ben a miracle drug for me!
  4. Has anyone else that takes spiro dealt with throat issues? I alsways feel like something is pushing on my throat and sometimes when I turn my head, I feel a pinge in the bottom of my throat and I had an ultra-sound and they found nodgules. I'm going to a dr a Monday to look at the films and I started all this being on the meds. (Which has COMPLETELY CLEARED UP MY SKIN!!!)
  5. YES YES AND YES, When I 1st started Spiro, I was soooooooo depressed that I had to take and still a anti-depression med and its worth it because it totally cleared up my acne. I'm now having some throat issuus and not sure if its due to meds. I'm posting a new post on this...... hope this helps
  6. I hated it too when I 1st started using it. But stick it out and use it with a moisterizer. It won't hurt the product. I use it with a heavy duty cream from the derm and its made a big difference.
  7. I'm 36 and have dealt with Adult acne since I was 19 and everyone is different with meds but I totally support Spirolactone. When I first started in Aug. OMG!!!! I broke out sooooooo bad, + I was using Tazorac and I didn't want to leave the house. I kept reading blog like these and it really helped me stick it out. So I cut back on the Taz but my Derm moved me from 25mg 2x a day to 50mg 2x a day and it took about a good 7 or 8 weeks but I am SOOOOOOOO happy. I don't have the cyst anymore or all
  8. I'm 36 and have ben taken this for 6 weeks and the thing I'm experiencing is extreme downs, like I wonder if this is what it feels like to go into menapause! Maybe you're nut as nuttys as me but just an fyi because we r pretty close in age.
  9. Ok, I have been on Spiro for a little over 6 weeks. Started out with 25mg 2x day now i'm 50mg 2x a day + 100mg of doxy (and still no improvement in skin!!!!!) and I have been really weepy and just depressed, which I do have bouts of depression, thats why I was denied accutane but I want to start taking meds for my depression but can you with this meds? I'm trying to hang in there but has anyone else felt like this? It seems that when I 1st started I felt down, then got ok then upped my dose, bac
  10. there are people on this forum that have been on this drug for years and they're not dead!! I hope thats not true because I don't want to be dead with clear skin!!!!
  11. I started on 25 mg twice a day for the 1st month then I was upped to 50mg twice a day + Doxy 100mg 2x a day. Its been 6 weeks and I'm not seeing results yet. Actually my face is worse and I'm starting to look into Accutane. I've read on here it can take up to 3 months to work. I'm getting really discouraged but hanging in there. The only thing I'm experiencing is my calves are sore. Good Luck
  12. Oh maybe I heard her backwards about the potassium!!! I tend to do that
  13. I just went to the Derm yesterday and they upped my prescrip from 25mg twice a day to 50mg 2 twice a day (I've been on spiro for 1 month + I just started Dox antib.) but the 1st question they asked was if I was getting hot flashes yet on the spiro. So i think that its what going to happen. The one thing I do have is that my calves (I think I spelled that right) the bottom part of your leg--anyway, has been achy. My derm said thats normal and due to the loss of potassium so I need to eat more veg
  14. Tazorac got rid of the blackheads on my nose but its pulling tons of comedomes in my cheeksm which is part of the process. I've been on it for about 3 weeks
  15. I'm curious too because I've been on the tazorac + spiro for a little over 3 weeks and the peeling is calming down but not the break outs and comedomes! I hate it. I'm in hiding right now. I hope not too long. What else are you on? Waiting to hear......
×